IB and ACETAMINOPHEN

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

heartangel
Veteran Member


Date Joined Mar 2004
Total Posts : 638
   Posted 8/15/2005 6:11 PM (GMT -7)   
Heard on the 6 P.M. Local news  by our  Health reporter talking she stated that researchers are just now finding out women who take IB or Acetaminophen are at greater risk forHigh Blood Pressure more to come later. I am hopeing it will come out in our paer for this is so very interesting too.
Heidi smurf
Love starts with a SMILE
Grows with a KISS
And ends with a TEAR
 
 
IF you want to see GOD laugh tell HIM your plans
 
Please allow healingwell to continue to help others by donating
 


Teri16
Veteran Member


Date Joined Dec 2003
Total Posts : 5230
   Posted 8/15/2005 6:17 PM (GMT -7)   
You know I thought I'd heard this somewhere before?  So I did a little checking and this has been mentioned in other studies a few years ago...I'm glad that they are re bringing this health issue to the forefront again!  I take acetaminophen for arthritic pain. sad
 
Thanks Heidi!
 
Hugs, Teri tongue


"Because he is he and I am I."......E. V. Lucas

"I Hope You Dance".............LeeAnn Womack
 
Please allow HealingWell to continue helping others by donating:


Teri16
Veteran Member


Date Joined Dec 2003
Total Posts : 5230
   Posted 8/16/2005 1:29 PM (GMT -7)   

Here is a link to the more updated version - which is definitely more thorough from what I've read... tongue

"Although previous research has indicated a link between high blood pressure, also referred to as hypertension, and analgesic use, those analyses failed to take into account drug doses and the reasons for their use, Dr. John P. Forman and colleagues note in their report the medical journal Hypertension." http://www.nlm.nih.gov/medlineplus/news/fullstory_26330.html


"Because he is he and I am I."......E. V. Lucas

"I Hope You Dance".............LeeAnn Womack
 
Please allow HealingWell to continue helping others by donating:


jtu91952
Regular Member


Date Joined Mar 2005
Total Posts : 137
   Posted 8/16/2005 7:45 PM (GMT -7)   
Thanks Teri. I am having an awful time with my bp. I do use tylenol alot. Maybe i should just suffer with the pain. I'll probably speak with my dr this week to see what i can do about constant headaches.

Teri16
Veteran Member


Date Joined Dec 2003
Total Posts : 5230
   Posted 8/16/2005 9:30 PM (GMT -7)   
jtu, do you have migraines?  I'm asking because, if you take a lot of Tylenol (and sometimes it doesn't take much) it can actually cause a type of rebound headache - in other words, that could be the cause of the headaches.
 
Sorry to hear about your BP - hope things come together for you real soon!!
 
Hugs, Teri tongue
"Because he is he and I am I."......E. V. Lucas

"I Hope You Dance".............LeeAnn Womack
 
Please allow HealingWell to continue helping others by donating:

New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, December 12, 2017 9:32 AM (GMT -7)
There are a total of 2,904,390 posts in 318,748 threads.
View Active Threads


Who's Online
This forum has 158141 registered members. Please welcome our newest member, jane56.
378 Guest(s), 18 Registered Member(s) are currently online.  Details
0311, celerity-dad, Doggiedo, Devaa, jane56, AnxietyKelller, OptimisTick, 142, Sherrine, Jay79, panicgirly, cr3ativegirl, Gutsycal, PNWBoarder, Szabo246, superhenderson13, Davidh86, Betsy12